On Statistical and Strong Convergence with Respect to a Modulus Function and a Power Series Method

Creative Commons License

Belen C., YILDIRIM M. , Sumbul C.

FILOMAT, vol.34, no.12, pp.3981-3993, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 12
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2012981b
  • Title of Journal : FILOMAT
  • Page Numbers: pp.3981-3993


This paper introduces and focuses on two pairs of concepts in two main sections. The first section aims to examine the relation between the concepts of strong J(p)-convergence with respect to a modulus function f and J(p)-statistical convergence, where J(p) is a power series method. The second section introduces the notions of f-J(p)-statistical convergence and f-strong J(p)-convergence and discusses some possible relations among them.